# SDR SWAA2020052175498

- Difficulty date: May 5, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N922WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32461
- Aircraft time: 41,140 hours, 24,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A812553
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND STRUCTURE; FORWARD SHIELD ASSY. LOWER INBOARD ATTACH ANGLE HAS CORROSION UNDER NUTPLATES. STATION 767-787; STRINGER 24R; WL170. / REMOVED CORROSION IN AFT CARGO DOOR SURROUND STRUCTURE FWD SHIELD ASSY. LOWER I/B ATTACH ANGLE STA 767-787 STRINGER 24R IAW SRM 51-10-02-0G-0. 100% MATERIAL LOSS FOUND OUT OF LIMITS IAW B737 SRM 53-60-15-1A-1. REMOVED AND REPLACED ANGLE IAW B737 SRM 51-40-02-0G-0 AND DWG 146A0081 REV- AND 146A8125 REV A. P/N 146A8125-53
